# SDR AALA2018082049018

- Difficulty date: August 13, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 6,537 hours, 2,590 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: A82541034111
- Condition: Binding
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY DOOR LATCH AND LOCK BINDING,  THE DOOR COULD NOT BE OPENED FROM INSIDE OR OUTSIDE.  MAINTENANCE REPLACED LATCH ASSEMBLY IAW AMM 25-45-21, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
